# SDR AALA202101119016

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 76,133 hours, 29,499 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4114
- Condition: Failed
- Location: Zone 100  Fuse
- Part time: 68,928 hours, 27,022 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON THE DESCENT FORWARD FLIGHT ATTENDANT AND PILOTS HEARD A HIGH PITCH WHINE.  FLIGHT ATTENDANT REPORTS FEELING A VIBRATION AN THE FLOOR AT DOOR R1.  PILOTS POSSIBLY SMELLED SOMETHING LIKE HOT PLASTIC FOR A COUPLE OF MINUTES.  FOUND EXTRACT FAN BAD.  REMOVED AND REPLACED AVIONICS EXTRACT FAN, PER AMM 21-26-51-000-001-A.
